# SDR FDEA201909102200

- Difficulty date: September 10, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,220 hours, 24,812 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  974     36-10  5902     10SEP19  CDG  OPEN  U  LOGPAGES:3010680  REJECTED TAKEOFF FOR " L ENG BLEED OFF " AFTER ENGINE REDUCED IDLE EICAS MESSAGE REMOVED. GOT EICAS MESSAGE ON SECOND TAKEOFF AND AFTER AIRBORNE  RAN QRH AND SELECTED LEFT ENGINE BLEED AIR OFF. PRESSURE GAUGE SHOWS 48 PSI FOR BOTH ENGINES. "MEL 36-11-01:  LEFT  PRESSURE REGULATING AND SHUTOFF VALVES - INOP CLOSED. A/C MAX FL350. AIRCRAFT RESTRICTED FROM OPERATING INTO KNOWN OR FORECAST ICING CONDITIONS. REFER TO THE OPERATIONS NOTE FOR DRY ICE RESTRICTIONS." *MOCC UPDATE* PLEASE WORK IN CONJUNCTION WITH TSI: 36-10/5903. *THANKS MOCC TECH SERVICES* ACT 11SEP19 15:56 LT PRSOV REPLACED IAW AMM 36-11-09-2-1 TEST PERFORMED ALL PARAMETERS OK IAW AMM 36-11-00-5 OPS CHECK OK.
